# SDR YENA2022083000839

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 71,825 hours, 26,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Coupling
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: FR43 FOOT COUPLING STR21-22RH; REF AEROMAN NR 2022-400387 W/O: 2022 182/1: REMOVED AND REPLACED FRAME FOOT COUPLING FR43 STR18-24RH IAW SRM 51-42-11, 51-72-11, JB EC A320-53-1269-02, AND REPAIR INSTRUCTION R53370232.
